EconPapers    
Economics at your fingertips  
 

Stability in Generalized Functions

Young-Su Lee

Abstract and Applied Analysis, 2011, vol. 2011, 1-15

Abstract:

We consider the following additive functional equation with 𠑛 -independent variables: ∑ 𠑓 ( 𠑛 𠑖 = 1 𠑥 𠑖 ∑ ) = 𠑛 𠑖 = 1 𠑓 ( 𠑥 𠑖 ∑ ) + 𠑛 𠑖 = 1 𠑓 ( 𠑥 𠑖 − 𠑥 𠑖 − 1 ) in the spaces of generalized functions. Making use of the heat kernels, we solve the general solutions and the stability problems of the above equation in the spaces of tempered distributions and Fourier hyperfunctions. Moreover, using the mollifiers, we extend these results to the space of distributions.

Date: 2011
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/502903.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/502903.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:502903

DOI: 10.1155/2011/502903

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:502903